I have had bacterial vaginosis on and off for a year using the mirena. I just finished a 3 day treatment with Cleocin on Wednesday, today I started a light, bright-red bleeding. Does anyone have a clue as to what is happening? I have no idea,
Dear Nirse/ Doc,
Two years ago, I had my doctor insert the Mirena device. Ever since then, I have had what appears to be a yeast infection every other month or so and most months, I suffer from excessive, intense itching of my vulva before and during my period. My doctor did a battery of tests, HIV/STD, diabetes, ultrasound, etc. All returned negative and the ultrasound, normal. Could this simply be an allergy to Mirena? I don't miss my heavy menses(adenomyoma my dr says) or popping bcps, which cause me really bad mood swings, on top of which my family life is really busy. What do you think? Could this be an allergy? Have you ever heard of a Mirena allergy? I don't want to tie my tubes just yet, please, I crave your thoughts!
Dear Nurse Jane,
Thank you for all the good you do. My question is with regards to a Mirena that was inserted just over a year ago. I had no known pre-existing conditions besides Pcos. Today at about 4 p.m. I wondered why I felt so wet. Well I went to the bathroom to check myself, only to discover I was having an accident. My underwear, the pantiliner and pants were soaked and a mess. I am bleeding bright red blood right now, but it is somewhat light. What could this be? My periods have always been light brown since I inserted it and the strings are in place. I have had very painful cramps over the course of the year on most days, in the centre, lower abdominal area. Please tell me what you think could be happening. Over the past week, I've had light bleeding, light-brown in colour.
Hello Nurse Jane,
My doctor inserted a Mirena iud in January, since April, I have had recurrent infections. The symptoms appeared to be yeast-type infections, intense itching, inside and out. About 2 months ago, I visited a gynaecologist and she told me it appeared to be a bacterial infection and I was treated with a ten day regimen of Inserts similar to Monistat and the symptoms went away. This month again, around the time of my very light period, as before, the itching has started but it hasn't been as intense. What do you think might be happening? I have started taking acidophillus,
Thanks in advanceView Thread
Dear Nurse Jane and Webmd Team, Firstly let me thank you for the great work you do, thank you. Here is my issue: I thought I had yeast infections, based on my symptoms, for the past two menstrual cycles and then went to my GP, 2 different ones, to get treated; they treated me for yeast infections. This past cycle, last week, the same symptoms returned, itchy vulva, then eventually itchy vagina(inside) and a light yellow discharge, with mild blanket abdominal cramping yesterday. I saw a gynae yesterday and she said she saw both bacteria and yeast for the internal exam. She is treating me with a 10 day regimen of Klion D. Well, after reading the pamphlet, my heart sank. Does this mean I definitely have trichomoniasis? I "may" need to confront my husband. Please, help! Thanks in advance(I have had a Mirena in for about 6 mths.)View Thread
Dear Nurse Jane,
I thank you once again for your imminent reply. Besides this issue, there are no other concerns and I am quite relieved by your honest response. The comprehensive way with which you explained all the facts stated allowed me to better understand my treatment and overall situation. you all offer such a great resource,
We appreciate and thank youView Thread
Hello Nurse Jane, when I am on low dose bcps, I get moody, my behaviour is erratic and agressive and I have no libido. If I switch to the Mirena, will this improve?My Gyne told me that the hormones are a mere fraction of the bcps.I presently take Triregol, used to take Trinovum and Yasmin (that was the worst). My behaviour is the same with all of them, including the loss on libido. Please share your valuable advice. ThanksView Thread